Boundary value problems for integral equations with operator measures
V. M. Bruk
Saratov State Technical University,
77, Politehnicheskaja str., Saratov 410054, Russia
We consider integral equations
with operator measures on a segment in the infinite-dimensional case.
These measures are defined on Borel sets of the segment and take values in the set of linear bounded operators acting in a separable Hilbert space.
We prove that these equations have unique solutions
and we construct a family of evolution operators. We apply the obtained results to the study of linear relations generated by an integral equation and boundary conditions.
In terms of boundary values,
we obtain necessary and sufficient conditions under which these relations $T$ possess the properties: $T$ is a closed relation; $T$ is an invertible relation; the kernel of $T$ is finite-dimensional;
the range of $T$ is closed; $T$ is a continuously invertible relation and others. We give examples to illustrate the obtained results.
Hilbert space, integral equation, boundary value problem, operator measure, linear relation.
PDF file (434 kB)
MSC: 46G12, 45N05, 47A06
V. M. Bruk, “Boundary value problems for integral equations with operator measures”, Probl. Anal. Issues Anal., 6(24):1 (2017), 19–40
Citation in format AMSBIB
\paper Boundary value problems for integral equations with operator measures
\jour Probl. Anal. Issues Anal.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|